I am a newer birth control user (3 months now) and my boyfriend and I had sex on my sugar pill week (my period started a day early and ended a day early so on last sugar pill day we had sex) the condom broke but he pulled out but I think I got some inside of me.. not even 20 min later I took plan b because I was scared since I hadn’t taken a pill around 5 days that I would get pregnant. I know the pill is supposed to stop you from ovulating but I freaked out and took Plan B. Now I am emotional and I’m scared my period will not come on time because I read that it could skip my period for a month
Oh yes! Plan B can make you extremely emotional for weeks sometimes. It's a huge dose of artificial hormone for your body to deal with, & won't have done anything to help prevent pregnancy, in your situation.
You should see your mood start to improve, now, but you've combined it with the chemicals in your regular birth control, so it takes time for your body to deal with all of that artificial hormone.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Jul 2013 • 2 answers
Posted 5 Dec 2014 • 1 answer
Posted 26 Apr 2015 • 1 answer
Posted 10 Feb 2016 • 0 answers
Posted 1 Jul 2016 • 2 answers